# SDR GAIA03159OP

- Difficulty date: October 30, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26011825
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO DEPARTURE THE CAPTAIN NOTICED THAT THE LEFT BRAKES WERE DRAGGING.  THE AIRCRAFT TAXIED BACK TO THE RAMP.  THE NR 2 BRAKE DISK WAS FOUND SEPARATED AND JAMBED.  THE NR 2 BRAKE AND DEBOOSTER VALVE WERE REPLACED.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
